# SDR ASOA2013051503548

- Difficulty date: April 8, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 24,009 hours, 17,231 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280 FLOORBEAM CORRODED AT RBL 8.  REMOVED FLOORBEAM IAW SRM 51-42-01-001-001-A01.  INSTALLED FLOORBEAM IAW SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.  MAJOR REPAIR.
